# SDR AALA202105199020

- Difficulty date: May 7, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 147A812712
- Condition: Corroded
- Location: Bs 787 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH FWD SHIELD IN AFT CARGO COMPARTMENT AT STA 787 AND STR 25R, MEASURING L=0.5 IN, W=0.5 IN, D=0.021 IN. REPLACED SHIELD WITH NEW IAW AARD 51-00-05--1A.
